MathSciNet Relay Station
MathSciNet bibliographic data
MR1955042 26A33 (35A08)
Pskhu, A. V. Solution of boundary value problems for a diffusion equation of fractional order by the Green's function method. (Russian) Differ. Uravn. 39 (2003), no. 10, 1430--1433, 1440; translation in Differ. Equ. 39 (2003), no. 10, 1509–1513
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement